Mathematical Finance

Table of Contents

Volume 30 Issue 1 (January 2020)

1-340

Issue Information

Issue Information

  • Author:
  • Pub Online: Jan 06, 2020
  • DOI: 10.1111/mafi.12213 (p 1-1)

ORIGINAL ARTICLES

Inference for large financial systems

  • Author: Kay Giesecke, Gustavo Schwenkler, Justin A. Sirignano
  • Pub Online: Jul 12, 2019
  • DOI: 10.1111/mafi.12222 (p 3-46)

Option pricing with orthogonal polynomial expansions

  • Author: Damien Ackerer, Damir Filipović
  • Pub Online: Jul 11, 2019
  • DOI: 10.1111/mafi.12226 (p 47-84)

Convex duality and Orlicz spaces in expected utility maximization

  • Author: Sara Biagini, Aleš Černý
  • Pub Online: Mar 12, 2019
  • DOI: 10.1111/mafi.12209 (p 85-127)

Existence, uniqueness, and stability of optimal payoffs of eligible assets

  • Author: Michel Baes, Pablo Koch‐Medina, Cosimo Munari
  • Pub Online: Mar 14, 2019
  • DOI: 10.1111/mafi.12205 (p 128-166)

Multiple curve Lévy forward price model allowing for negative interest rates

  • Author: Ernst Eberlein, Christoph Gerhart, Zorana Grbac
  • Pub Online: Mar 14, 2019
  • DOI: 10.1111/mafi.12210 (p 167-195)

Double continuation regions for American and Swing options with negative discount rate in Lévy models

  • Author: Marzia De Donno, Zbigniew Palmowski, Joanna Tumilewicz
  • Pub Online: Jul 11, 2019
  • DOI: 10.1111/mafi.12218 (p 196-227)

Optimal dividend policies with random profitability

  • Author: A. Max Reppen, Jean‐Charles Rochet, H. Mete Soner
  • Pub Online: Jul 24, 2019
  • DOI: 10.1111/mafi.12223 (p 228-259)

Robust martingale selection problem and its connections to the no‐arbitrage theory

  • Author: Matteo Burzoni, Mario Šikić
  • Pub Online: Jul 17, 2019
  • DOI: 10.1111/mafi.12225 (p 260-286)

Computational aspects of robust optimized certainty equivalents and option pricing

  • Author: Daniel Bartl, Samuel Drapeau, Ludovic Tangpi
  • Pub Online: Mar 14, 2019
  • DOI: 10.1111/mafi.12203 (p 287-309)

General stopping behaviors of naïve and noncommitted sophisticated agents, with application to probability distortion

  • Author: Yu‐Jui Huang, Adrien Nguyen‐Huu, Xun Yu Zhou
  • Pub Online: Jul 09, 2019
  • DOI: 10.1111/mafi.12224 (p 310-340)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.